Generalized F-signature of invariant subrings

Mitsuyasu Hashimoto, Yusuke Nakajima

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


It is known that a certain invariant subring R has finite F-representation type. Thus, we can write the R-module Re as a finite direct sum of finitely many R-modules. In such a decomposition of Re, we pay attention to the multiplicity of each direct summand. For the multiplicity of free direct summand, there is the notion of F-signature defined by C. Huneke and G. Leuschke and it characterizes some singularities. In this paper, we extend this notion to non-free direct summands and determine their explicit values.

Original languageEnglish
Pages (from-to)142-152
Number of pages11
JournalJournal of Algebra
Publication statusPublished - Dec 1 2015


  • F-signature
  • Finite f-representation type
  • Invariant subrings

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Generalized F-signature of invariant subrings'. Together they form a unique fingerprint.

Cite this